means that for some reason the liking if your uterus
has thinned due to lack of adequate estrogen
exposure. there could be many reasons for this, the most common being closure to long term progesterone
exposure such as with depo provera
or another form of progesterone birth control. without knowing your full history, I can't tell you what caused it in your case, but I suppose your doctor discussed it with you. if he/she didn't, then you should ask about it.
the solution should be easy. first of all, using birth control pills with estrogen should restore the endometrium (the scientific name for the lining of the uterus) and the. your own natural cycles should be able to help you get pregnant when you re ready for that. there shouldn't be a problem conceiving when the time comes, unless there is something about your history that I am not aware of.
I hope this helps, please let me know if you need any more information.